# SDR COEA9670102

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10419
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4050A1
- Condition: Overheated
- Location: Right
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

OAK-YVR - NR 2 BATTERY OVERHEAT LIGHT ILLUMINATED.  CREW SWITCHED BATTERIES OFFLINE, NR 1 GENERATOR VOLTAGE BECAME ERRATIC.  CREW THEN SELECTED NR 1 GENERATOR OFF AND PROBLEM PERSISTED WITH THE NR 2 GENERATOR.  DUE TO IFR WEATHER CONDITIONS CREW ELECTED TO DIVERT TO MFR WHICH WAS VFR.  NR 2 BATTERY HAS BEEN REPLACED.  OPERATIONAL TEST PERFORMED WITH NO PROBLEMS.  AIRCRAFT RETURNED TO SERVICE.  DC VOLTAGE ERRATIC WITH BATTERY SWITCH OFF AFTER SWITCHING DC GENERATOR OFF MOMENTARILY.  REMOVED AND REPLACED LEFT DC CONTROL UNIT.  GENERATORS PARALLELED.  AIRCRAFT RETURNED TO SERVICE.  (M)
